Title

The Entropy and Similarity Measure of Interval Valued Intuitionistic Fuzzy Sets and Their Relationship

Authors

Kai Hu;Jin-Quan Li

Key Words

Interval valued intuitionistic fuzzy set ; entropy ; similarity measure ; uncertainty measure

PublicationName

International Journal of Fuzzy Systems

Volume or Term/Year and Month of Publication

15卷3期(2013 / 09 / 01)

Page #

279 - 288

Content Language

英文

English Abstract

In this paper, we research the relationship between entropy and similarity of interval valued intuitionistic fuzzy sets in detail and prove eight theorems that entropy and similarity of interval valued intuitionistic fuzzy sets can be transformed to each other based on their axiomatic definitions. Finally, we propose some formulaes to calculate entropy and similarity of interval valued intuitionistic fuzzy sets.

Topic Category 基礎與應用科學 > 資訊科學